# SDR CA040820001

- Difficulty date: August 18, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 4,550 hours
- Engine: Garrtt TFE73122B
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Part number: 2519C5912
- Condition: Cracked
- Location: Oxygen Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE SERVICING THE TAIL MOUNTED OXYGEN BOTTLE, AFTER REPLACEMENT OF THE FILLER FITTING, AT ABOUT 300 PSI A LEAK WAS HEARD AND SMALL FLAME SEEN AT THE LINE LEADING TO THE CABIN, FORWARD OF THE BOTTLE.  SYSTEM TURNS OFF.  THE LINE HAD THREE CRACKS ON THE B-NUT FITTING. LINE REPLACED.
